MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH
Model Number 4248
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.At the conclusion of the investigation or if new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported during anesthesia, values indicative of an awake state were observed.After replacing the consumable, readings returned to levels consistent with anesthesia.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated.The sensor was found to have an open trace at the tip of the connector.Accuracy testing was not able to be conducted since the sensor was returned as used.The reported issue could not be confirmed through testing.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
RD SEDLINE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24541183
Report Number3019388613-2026-00079
Device Sequence Number9158014
Product Code OLW
UDI-Device Identifier10843997011775
UDI-Public(01)10843997011775(17)270401(10)E25HMG
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4248
Device Lot NumberE25HMG
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown